Open Access
Translator Disclaimer
December, 1986 Asymptotic Inference for a Change-Point Poisson Process
V. E. Akman, A. E. Raftery
Ann. Statist. 14(4): 1583-1590 (December, 1986). DOI: 10.1214/aos/1176350178

Abstract

Easily implemented asymptotic off-line procedures for the change-point Poisson process with $\lambda(t)$, the intensity at time $t$, equal to $\lambda_1$ if $t \leq \tau$ and to $\lambda_2$ if $t > \tau$, are developed. They may also be applied to a problem of estimation of the location of a discontinuity in density discussed by Chernoff and Rubin (1956). A test for change is noted, a test of the hypothesis that $\tau = \tau_0$ is proposed, and point and interval estimates of $\tau, \lambda_1$, and $\lambda_2$ are provided. The small-sample performance of the proposed procedures is studied using simulation, and an example is given.

Citation

Download Citation

V. E. Akman. A. E. Raftery. "Asymptotic Inference for a Change-Point Poisson Process." Ann. Statist. 14 (4) 1583 - 1590, December, 1986. https://doi.org/10.1214/aos/1176350178

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0648.62093
MathSciNet: MR868320
Digital Object Identifier: 10.1214/aos/1176350178

Subjects:
Primary: 62M02

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top